# SDR YENA2024062400896

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 28,513 hours, 9,193 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#355, JFK-ONT. 'DURING DESCENT THROUGH 14000 FT, FLIGHT ATTENDANTS IN AFT GALLET REPORTED SMELL OF PAINT OR SOMETHING CHEMICAL. ODOT GOT SLIGHTLY STRONGER DURING DESCENT. SMELL PROGRESSED TO ABOUT ROW 33. NO ABNORMALITIES ON FD; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, AMBIENT AIR ODOR, PER TSM 05-50-00-810-085-13/ TSM 08-50-00-810-085-D. A/C OK TO CONTINUE.
